Sextic moment problems on 3 parallel lines
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 299-318
Published online November 11, 2016
Printed January 31, 2017
Seonguk Yoo
Sungkyunkwan University
Abstract : Sextic moment problems with an infinite algebraic variety are still widely open. We study the problem with a single cubic column relation associated to 3 parallel lines in which the variety is infinite. It turns out that this specific column relation has a strong connection with moment problems that have a symmetric algebraic variety. We present more concrete solutions to some sextic moment problems with a symmetric variety.
Keywords : truncated moment problems, symmetric algebraic variety, consistency, rank-one decomposition
MSC numbers : Primary 44A60, 47A57; Secondary 11P70, 15-04, 47A20, 32A60
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd